# SDR HEEA084380

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 2,502 hours
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Part number: C2300L424B
- Part serial: B9876
- Condition: Oscillates
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPASS OSCILLLATES DURING COMPASS SWING 5-10 DEGREES. TO BE SENT TO VENDOR FOR REPAIR.
